MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422200
Medical Device Problem Codes No Display/Image (1183); Human-Device Interface Problem (2949); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device turned off while connected to a patient.No patient injury was reported.
 
Additional Manufacturer Narrative
The affected device was tested by dräger service and the log file of the affected device was provided for the initial evaluation.The analysis of the log file revealed that the device posted the alarm messages "device failure 1", "device failure 2", "device failure 11" and "device failure 14" during the event.Testing of the device found a blown fuse.The affected hardware was replaced and provided for further analysis.The analysis of the provided hardware revealed a short circuit of the pba pi main ecd.As a consequence, the fuse f5 placed on the pba pi power iii was blown.The fuse f5 protect among others the power supply of the screen.As a result of the blown fuse the screen failed and became dark.Additionally, as the essential operating voltages could not be provided, several device failure alarms were generated by the device.The affected pba pi power iii and pba pi main ecd were replaced to resolve the issue.Based on the investigation results the ventilation was not affected and continued as set while the display was dark.The device reacted like specified and posted accompanying alarm message as a result of a detected deviation.Safety relevant parameters as fio2, minute volume, or airway pressure as well as an indicator for the ongoing ventilation are displayed in the supplemental yellow/green oled-display located on the ventilation unit.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
BABYLOG VN600
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21983398
Report Number9611500-2025-00232
Device Sequence Number8312962
Product Code CBK
UDI-Device Identifier04048675551713
UDI-Public(01)04048675551713(11)240214(93)8422200-05
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown